An alternative conjugate gradient approach for large-scale symmetric nonlinear equations

Mohammed Yusuf Waziri, Jamilu Sabi'u

Abstract


Nonlinear conjugate gradient method is a popular approach for solving large-scale unconstrained optimization problems due to its simplest iterative form and low storage requirement. In this article, we proposed a derivative free alternative conjugate gradient approach for solving symmetric nonlinear equations. We show that the proposed method has global convergence properties under appropriate conditions. We also report some numerical results to show its efficiency.

 


Full Text: PDF

How to Cite this Article:

Mohammed Yusuf Waziri, Jamilu Sabi'u, An alternative conjugate gradient approach for large-scale symmetric nonlinear equations, Journal of Mathematical and Computational Science, Vol 6, No 5 (2016), 855-874

Copyright © 2016 Mohammed Yusuf Waziri, Jamilu Sabi'u. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS